# SDR CALA2017082802905

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 13,521 hours, 4,760 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213A121191
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DUAL PACK FAILURE AT APPROXIMATELY 32000 PERFORMED QRH RESET 2 MIN LATER DUAL PACK FAILURE. EMERGENCY DECLARED. PERFORMED FIM 21-53-00-810-817 & 818. EXAMINED HEAT EXCHANGERS AND DUCTING. NO FAULTS. PERFORMED ZONE TEMP BITE PER FIM 21-62 TASK 801. NO CURRENT OR PRIOR FAULTS. OPERATED PACKS USING APU BLEED AND ENGINE BLEEDS DURING IDLE AND FLIGHT IDLE ENGINE OPERATION, NO FAULTS OF PACK SYSTEMS NOTED. FOUND TUBE LEAKING AT CLAMP WELDING FLANGE. REMOVED AND REPLACED TUBE BETWEEN SECONDARY HEAT EXCHANGER PER AMM 21-51-03-400-804-002. RAN PACK TO VERIFY LEAK CHK PER 21-51-03 LEAK CHK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
